| Model Number |
ONYXNG22522UX |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Positioning Problem (3009)
| Health Effect - Clinical Codes |
Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that one onyx frontier coronary drug eluting stent fell off the balloon.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: patient weight.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: it was reported that one onyx frontier coronary drug eluting stent fell off the balloon during attempted delivery in a staged percutaneous coronary intervention (pci).The lesion was calcified with no tortuosity and 80% stenosis and was located in the left main/circumflex artery.The lesion was pre-dilated with a non-compliant balloon.The stent was advanced to the lesion, however it would not deliver to the target lesion.The stent was removed undeployed but it was noted that the stent had come off the delivery system.Balloons, wires and snares were utilized in multiple attempts to remove the stent which were unsuccessful.The stent was not removed.No further patient complications have been reported as a result of this event.Section b1, b2, h1 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.